Ele-Math Home
FDC
Volume 1
Volume 2
Volume 3
Volume 4
Volume 5
Volume 6
Volume 7
Volume 8
Volume 9
Volume 10
Volume 11
Volume 12
Volume 13
Issue 1
Issue 2
Volume 14
Forthcoming papers
Editorial board
Information for authors
Open Access Info
Subscription
Contact
Submit a manuscript
Register
Login
Open Access Info
Open Access Journal
Ngartelbaye Guerngar, Erkan Nane, Suleyman Ulusoy and Hans Werner van Wyk
A uniqueness determination of the fractional exponents in a three-parameter fractional diffusion
Recommend this article
DOI
DOI name:
Click to select
Find all available articles from these authors
Ngartelbaye Guerngar
Erkan Nane
Suleyman Ulusoy
Hans Werner van Wyk
Find more articles with the same subject classes
Primary
35C10
35R11
35R25
35R30
Find more articles with the same keywords
Caputo derivative
fractional laplacian
weak solution
inverse problem
Mittag-Leffler function
α-stable process
Downloads
Abstract
Abstract
Full article
Full article